# SDR FDEA201511173666

- Difficulty date: November 17, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 119 hours, 6,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327100800600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 241 AJ HAS ELONGATED MOUNTING HOLE.  FABRICATED NEW PANEL ON T15 1172144 IAW DWG SRZ 25-005 REV L CLASSIFIED AS MAJOR CAT A REPAIR.
